This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Had Ureteral Reimplantation in 1990 (as a child), on both sides. As soon as I became sexually active for the first time (about three years ago), I had severe irritation of the urethra and recurring UTIs, some of which went away and two of which turned into kidney infections. For a year, I did not go a month without a UTI. Seeking treatment from GPs for the individual infections proved ineffective, so I decided to go to a urologist. I also learned from my gyno that I have a couple of strains of HPV. The urologist put me on a low dosage of bactrim and said that since my problems were seemingly sex-related to take the antibiotic after sex. Although I have been on the antibiotic for almost a year now and it has successfully prevented UTIs, I still have pain. My urethra and clitoris become extremely inflamed, as well as the opening to my vagina . . . to the point that it is painful to sit down, etc. My sexual activity is not of the nature that it should naturally cause this and even after not having sex for weeks, the irritation and pain occur immediately when trying to have sex the next time. As you might imagine, this is very frustrating and I am concerned. Could any of this be related to the surgery? Any suggestions/ideas? I am going back to the urologist within the next couple of months but would really appreciate any insight you might offer. Thank you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.